# SDR SWAA2025040815063

- Difficulty date: February 28, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED FLOOR BEAM BS 344 BL 0 WL 208.1 AT FWD GALLEY AREA 2025-171798<[01] TOOL USED ON STEP 7 AND 8 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] REPLACED FILLER 1(E/A) AND FASTENERS COMMON TO EXISTING REPAIR AREA LOCATED ON FLOOR BEAM BS 344 BETWEEN LBL 1 TO RBL 1 WL 208.1 AT FWD GALLEY AREA I.A.W B737-800 SRM 51-10-02-0G-0 AND SRM 53-00-51-2R-1 REPAIR 1. AS DOCUMENTED IN 41990 2700 0015 SEE INDIVIDUAL SIGN OF BELOW.;[03] REMOVED AND REPLACED FILLER (1E/A) LOCATED ON EXISTEN REPIAR ON FLOOR STRUCTURE FLOOR BEAM BS344 BTW LBL1 TO RBL 1 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AS SHOWN IN SRM 53-00-51-2R-1. REFERENCE NRC Y253157 AND TSR -2025001773;[04] REMOVED AND REPLACED FILLER (1E/A) LOCATED ON EXISTEN REPIAR ON FLOOR STRUCTURE FLOOR BEAM BS344 BTW LBL1 TO RBL 1 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AS SHOWN IN SRM 53-00-51-2R-1. REFERENCE NRC Y253157 AND TSR -2025001773. ITEMS RII
